Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having terrible pain above belly button. What is the problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have had Chest pain....<3 attack ruled out. I have known esophagus probe. But I am having a TERRIBLE PAINabove my belly button on my right. It is debilitating.
Posted Thu, 4 Oct 2012 in Abdominal Pain
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Healthcare Magic!
Your profile and symptoms are suggestive of acute abdomen.
You may be having just an acid peptic disease episode leading to pain or might be having acute cholecystitis, particularly so if you are having fever also.
I would advise you to get CBC, RFT, LFT, Ultrasound whole abdomen and a Chest Xray.
Right now please start taking tablet Ranitidine 150 mg twice a day one hour before meals and take liquid Xylocaine viscous for immediate relief.
You may need antibiotics if some infectious pathology is detected after investigations.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Having terrible pain above belly button. What is the problem? 2 hours later
If liver doesn't produce albumin correctly can that cause gallbladder problems
Answered by Dr. Ram Choudhary 32 minutes later
Welcome back to Healthcare Magic Physician's Desk!
No, but the reverse is true!
If there is gall bladder infection- cholecystitis which when severe enough to cause sepsis can lead to decreased Albumin synthesis by liver.
In fact in any serious illness the Albumin levels go down.
Hope I answered your query well.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor